RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 4, Pages 167–179 (Mi fpm1427)  

Prime lattice matrices

V. E. Marenich

Murmansk State Pedagogical University

Abstract: We consider properties of prime lattice matrices over the following lattices: chains, direct sums of chains, Boolean lattices.

Full text: PDF file (137 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 191:5, 709–717

UDC: 512.64

Citation: V. E. Marenich, “Prime lattice matrices”, Fundam. Prikl. Mat., 17:4 (2012), 167–179; J. Math. Sci., 191:5 (2013), 709–717

Citation in format AMSBIB
\Bibitem{Mar12}
\by V.~E.~Marenich
\paper Prime lattice matrices
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 4
\pages 167--179
\mathnet{http://mi.mathnet.ru/fpm1427}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 191
\issue 5
\pages 709--717
\crossref{https://doi.org/10.1007/s10958-013-1354-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884980062}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1427
  • http://mi.mathnet.ru/eng/fpm/v17/i4/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:173
    Full text:65
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020